Parathyroid Adenoma and Chondrosarcoma After Treatment of Pediatric Hodgkin Disease


Keskin E. Y. , Gursel T., Uluoglu O., Albayrak M., KAYA Z. , Coskun U., ...Daha Fazla

JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY, cilt.32, sa.7, 2010 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 32 Konu: 7
  • Basım Tarihi: 2010
  • Doi Numarası: 10.1097/mph.0b013e3181ee40ec
  • Dergi Adı: JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY

Özet

Treatment of Hodgkin disease (HD) with chemoradiotherapy in children is associated with increased risk for developing secondary neoplasms. Parathyroid adenoma (PTA) and chondrosarcoma (CS) are quite rare types of secondary neoplasms after HD. We describe a 5-year-old boy with stage IV HD, successfully treated with MOPP (mechlorethamine, vincristine, procarbazine, and prednisone)/ABVD (doxorubicin, bleomycin, vinblastine, and dacarbazine) chemotherapy followed by 35 Gy mantle radiotherapy who developed primary hyperparathyroidism because of benign PTA at the age of 20 years, and died of CS in thoracic vertebrae at the age of 22 years. Consecutive occurrence of PTA and CS after treatment of pediatric HD, to the best of our knowledge, has not been reported earlier.